# SDR ORJA9855

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RETURNED TO GATE DURING PUSH BACK EMERGENCY LIGHTING AT ROWS 16, 17, 18, 19 CAME ON COULD NOT BE EXTINGUISHED ALSO EMERGENCY EXIT LIGHT AT ROW 20 A/C LEFT CAME ON AND COULD NOT BE EXTINGUISHED.  REPLACED LEFT FORWARD EMERGENCY EXIT SIGN BATTERY PACK ASSY AND REPAIRED SHORTED WIRING AT SEAT O/B LEGS AT ROW 17-19 RIGHT SIDE, OPS CHECK NORMAL.  (M)
